# SDR TSAA0278199

- Difficulty date: October 3, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER ONE REVERSER UNLOCK LIGHT ILLUMINATED IN-FLIGHT.  THE AIRCRAFT RETURNED TO AND LANDED AT AIRPORT WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE UPPER LOCK ACTUATOR SENSOR BRACKET CRACKED.  MAINTENANCE REPLACED THE SENSOR BRACKET AND AS A PRECAUTIONARY BOTH UPPER AND LOWER PROXIMITY SENSOR CIRCUIT CARDS.  GROUND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
